# SDR COMA0460586

- Difficulty date: October 20, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 24,672 hours, 23,477 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 601R3114627
- Condition: Cracked
- Location: Fuselage
- Part time: 24,672 hours, 23,477 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF TASK 002-53-160-610 (COMAIR TASK CRJ-2-162011) 2 CRACKS WERE FOUND IN THE PRESSURE FLOOR SKIN FORWARD AND AFT TO FS 461.0, BETWEEN BL 0.0 AND RBL 9.0.  THE FORWARD CRACK 2.25 INCH IN LENGTH.  THE AFT CRACK WAS 1 INCH IN LENGTH.  THE PRESSURE FLOOR SKIN WAS REPAIRED IN ACCORDANCE WITH BOMBARDIER REO 601R-53-41-102, REV D, DATED 9-29-2003.
